MathSciNet Relay Station
MathSciNet bibliographic data
MR2136048 (2005m:05023) 05A19 (05A40 11B73)
Abbas, Moncef; Bouroubi, Sadek On new identities for Bell's polynomials. Discrete Math. 293 (2005), no. 1-3, 5–10.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement